# SDR CALA2015071700579

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 79,634 hours, 19,591 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AE7095661
- Part serial: 0372
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CLIMB FROM FL360 TO FL380, LT HYD QTY WENT FROM FULL TO ZERO WITHIN A SECOND.  COMPLETED QRH CHECKLIST.  ON ARRIVAL, FLEW APP & LOST PTU, NORMAL LANDING.  R & R NR 1 EDP HYD & HOSE PN AE709566-1 IAW MM 29-11-05.  OPERATIONS & LEAK CHECKED GOOD.
